MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH NO 4. TRIATHLON TS PLUS TIBIAL INSERT X3 POLY 13MM; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO

STRYKER ORTHOPAEDICS-MAHWAH NO 4. TRIATHLON TS PLUS TIBIAL INSERT X3 POLY 13MM; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO
Catalog Number 5537-G-413
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Pain (1994)
Date of Event 06/20/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The following devices were also listed in this report: tri ts baseplate size 4; cat#5521-b-400; lot#frd, triathlon total knee system offset adapter 6mm; cat#5570-s-060; lot#m3w40am, tri press-fit stem 16mm x 100mm; cat#5565-s-016; lot#m6s43j, triathlon total knee system offset adapter 4mm; cat#5570-s-040; lot#m6m13a, triathlon femoral distal augment 5mm - size 4 left; cat#5540-a-401; lot#dzjr, tri press-fit stem 15mm x 100mm; cat#5565-s-015; lot#m4c20e, triathlon femoral distal augment 5mm - size 4 left; cat#5540-a-401; lot#duxj, tri ts femur sz4 left; cat#5512-f-401; lot#edil.It cannot be determined which, if any of these devices may have caused or contributed to the patient's experience.It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation.The information in this report was provided by stryker orthopaedics legal affairs department.No additional information is available at this time due to the ongoing litigation.Should additional information become available, the evaluation summary will be submitted in a supplemental report.
 
Event or Problem Description
Based on the medical review in pi 2038833, it was reported that at 1-year post second revision, on (b)(6) 2014, patient complained about severe left knee pain, vas 10/10 scale, with limping of the knee requiring a cane for walking support.On (b)(6) 2016 knee pain was still reported as persistent but no knee rom or flexion was documented in the records.Patient was last seen on (b)(6) 2018, with still persistent knee symptoms although no details about pain level or knee rom were documented in the (otherwise plentiful) records.An mri of the left knee was made on (b)(6) 2018, but did not show any device pathology as far as evident from the pictures with obvious device deformation despite use of mars mri (metal artefact removal software mri).

Brand Name
NO 4. TRIATHLON TS PLUS TIBIAL INSERT X3 POLY 13MM
Common Device Name
PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key9361744
Report Number0002249697-2019-03846
Device Sequence Number2972831
Product Code MBH
UDI-Device Identifier07613327027242
UDI-Public07613327027242
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/22/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/28/2016
Device Catalogue Number5537-G-413
Device Lot NumberMKD6PY
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/25/2019
Initial Report FDA Received Date11/22/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age65 YR